Alert archive / Idaho / Red Flag Warnings in 2006
Red Flag Warning 13, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Aug 28, 2006, 3:02 PM MDT for 7 counties in Idaho. It took effect at Aug 29, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2006, 3:02 PM MDT (21:02 UTC)
- In effect from
- Aug 29, 2006, 12:00 PM MDT
- Expired
- Aug 29, 2006, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
Counties Adams County, ID, Boise County, ID, Gem County, ID, Idaho County, ID, Payette County, ID, Valley County, ID, Washington County, ID
The radar
The Boise radar (KCBX), 121 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 9.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3061 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOI 282102 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 302 PM MDT MON AUG 28 2006 ...HIGH HAINES 6 CONTINUES OVER SOUTHEAST OREGON THIS EVENING... ...DRY WITH GUSTY WINDS AHEAD OF A COLD FRONT TUESDAY AFTERNOON... ORZ636-637-290600- /O.UPG.KBOI.FW.A.0007.060829T1200Z-060830T0600Z/ /O.NEW.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/ /O.CON.KBOI.FW.W.0012.000000T0000Z-060829T0600Z/ BURNS BLM-VALE BLM- 202 PM PDT MON AUG 28 2006 /302 PM MDT MON AUG 28 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR HIGH HAINES OF 6 IN BURNS AND VALE BLM... ...RED FLAG WARNING IN EFFECT FROM 12 PM MDT /11 AM PDT/ TO 9 PM MDT /8 PM PDT/ TUESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS ... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 12 AM MDT/11 PM PDT FOR HIGH HAINES INDEX OF 6 RESULTING FROM DRY AND UNSTABLE CONDITIONS OVER SOUTHEAST OREGON THE REST OF THE AFTERNOON AND THIS EVENING. HIGH HAINES MAY RESULT IN PLUME DOMINATED FIRE CONDITIONS. IN ADDITION, THE FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDTY AND GUSTY WINDS HAS BEEN UPGRADED TO A RED FLAG WARNING. THIS WARNING WILL BE IN EFFECT FROM NOON MDT/ 11 AM PDT TUESDAY UNTIL 9 PM MDT/8 PM PDT. THE COLD FRONT IS EXPECTED TO MOVE INTO CENTRAL OREGON LATE TUESDAY AFTERNOON OR EARLY TUESDAY EVENING...BRINGING A WIND SHIFT FROM THE NORTHWEST AND STRONG WINDS OF 20 TO 25 MPH WITH GUSTS AT LEAST 35 MPH BY SUNSET. AFTER THE FRONT PASSES THROUGH BETWEEN 5 PM AND 8 PM...RELATIVE HUMIDITY WILL RISE BUT WINDS WILL REMAIN STRONG THROUGH THE NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ400>404-408-418-419-291015- /O.UPG.KBOI.FW.A.0007.060829T1200Z-060830T0600Z/ /O.NEW.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 302 PM MDT MON AUG 28 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN APPROACHING COLD FRONT WILL MOVE INTO WESTERN IDAHO BY SUNSET TUESDAY EVENING. AHEAD OF THIS FRONT...SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TUESDAY AFTERNOON. WINDS WILL SHIFT AROUND FROM THE NORTHWEST WITH GUSTS TO 40 MPH OVER THE HIGHER RIDGES IN THE WEST CENTRAL MOUNTAINS AS THE FRONT PASSES AROUND 9 PM. AFTER 9 PM...RELATIVE HUMIDITY WILL RISE BEHIND THE FRONTAL BOUNDARY...BUT WINDS WILL REMAIN STRONG. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CDECKER
4 follow-up statements
000 WWUS85 KBOI 290544 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 1144 PM MDT MON AUG 28 2006 ...DRY WITH GUSTY WINDS AHEAD OF A COLD FRONT TUESDAY AFTERNOON... ORZ636-637-291345- /O.EXP.KBOI.FW.W.0012.000000T0000Z-060829T0600Z/ /O.CON.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/ BURNS BLM-VALE BLM- 1044 PM PDT MON AUG 28 2006 /1144 PM MDT MON AUG 28 2006/ ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR OREGON ZONES 636 AND 637 BURNS AND VALE BLM... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM MDT /11 AM PDT/ TO 9 PM MDT /8 PM PDT/ TUESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT /11 PM PDT/ TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM MDT /11 AM PDT/ TO 9 PM MDT /8 PM PDT/ TUESDAY. RED FLAG CONDITIONS FOR THE BURNS AND VALE BLM DISTRICTS ZONES 636 AND 637 HAVE EXPIRED. HIGH HAINES INDICES HAVE ENDED TONIGHT AND HUMIDITIES HAVE RECOVERED SLIGHTLY FROM AFTERNOON LOW NUMBERS. HOWEVER...A NEW RED FLAG WARNING WILL BE IN EFFECT STARTING AT 11AM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF AN APPROACHING COLD FRONT. $$ IDZ400>404-408-418-419-291345- /O.CON.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 1144 PM MDT MON AUG 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. AN APPROACHING COLD FRONT WILL MOVE INTO WESTERN IDAHO BY SUNSET TUESDAY EVENING. AHEAD OF THIS FRONT...SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TUESDAY AFTERNOON. WINDS WILL SHIFT AROUND FROM THE NORTHWEST WITH GUSTS TO 40 MPH OVER THE HIGHER RIDGES IN THE WEST CENTRAL MOUNTAINS AS THE FRONT PASSES AROUND 9 PM. AFTER 9 PM...RELATIVE HUMIDITY WILL RISE BEHIND THE FRONTAL BOUNDARY...BUT WINDS WILL REMAIN STRONG. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KBOI 291133 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 533 AM MDT TUE AUG 29 2006 ...UPPER LEVEL RIDGE BREAKDOWN TODAY... ...VERY DRY WITH GUSTY WINDS AHEAD OF A COLD FRONT TUESDAY AFTERNOON AND EVENING... IDZ400>404-408-418-419-ORZ636-637-292215- /O.CON.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 433 AM PDT TUE AUG 29 2006 /533 AM MDT TUE AUG 29 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR INCREASING AND GUSTY WEST WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY TO 9 PM MDT /8 PM PDT/ THIS EVENING. AN APPROACHING COLD FRONT WILL MOVE INTO EASTERN OREGON LATE THIS AFTERNOON AND WESTERN IDAHO BY SUNSET TUESDAY EVENING. AHEAD OF THIS FRONT...INCREASING SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS 30 TO 40 MPH ARE EXPECTED BY THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST WITH GUSTS TO 40 MPH OVER THE RIDGETOPS IN EASTERN OREGON AFTER 6 PM AND IN THE WEST CENTRAL MOUNTAINS AS THE FRONT PASSES AROUND 9 PM. BEHIND THE COLD FRONT AFTER 9 PM...RELATIVE HUMIDITY WILL BEGIN TO RISE STEADILY AND TEMPERATURES WILL FALL RAPIDLY. HOWEVER...WINDS WILL REMAIN STRONG THROUGH THE NIGHT ESPECIALLY OVER THE HIGHER WEST AND NORTHWEST FACING RIDGES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE GROWTH POTENTIAL AND INTENSITY. $$
000 WWUS85 KBOI 292108 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 308 PM MDT TUE AUG 29 2006 ...DRY AND GUSTY THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT... IDZ400>404-408-418-419-ORZ636-637-300300- /O.CON.KBOI.FW.W.0013.000000T0000Z-060830T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 208 PM PDT TUE AUG 29 2006 /308 PM MDT TUE AUG 29 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT /8 PM PDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR ALL FIRE WEATHER ZONES IN THE BOISE FORECAST AREA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT /8 PM PDT/ THIS EVENING. A PACIFIC COLD FRONT WILL MOVE THROUGH EASTERN OREGON THROUGH THE REMAINDER OF THIS AFTERNOON AND WESTERN IDAHO BY SUNSET THIS EVENING. AHEAD OF THIS FRONT...SOUTH TO SOUTHWEST WINDS WILL GUST BETWEEN 25 TO 40 MPH. WINDS WILL SHIFT TO THE NORTHWEST WITH GUSTS TO 40 MPH OVER THE RIDGETOPS IN EASTERN OREGON AFTER 6 PM TONIGHT AND IN THE WEST CENTRAL MOUNTAINS AS THE FRONT PASSES AFTER 9 PM. THE FRONT WILL RACE THROUGH THE TREASURE VALLEY BEFORE MIDNIGHT. BEHIND THE COLD FRONT...RELATIVE HUMIDITY WILL RISE STEADILY AND TEMPERATURES WILL FALL RAPIDLY. HOWEVER... WINDS WILL REMAIN STRONG THROUGH THE NIGHT ESPECIALLY OVER THE HIGHER WEST AND NORTHWEST FACING RIDGES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE GROWTH POTENTIAL AND INTENSITY. $$ CDECKER
000 WWUS85 KBOI 300258 RFWBOI RED FLAG WARNING NATIONAL WEATHER SERVICE BOISE ID 858 PM MDT TUE AUG 29 2006 ...COLD FRONT MOVING THROUGH REGION TONIGHT BUT HUMIDITIES ARE RECOVERING... .A COLD FRONT FROM BAKER COUNTY THROUGH THE NORTHERN HALF OF HARNEY COUNTY AT 8 PM MDT OR 7 PM PDT THIS EVENING WILL SWEEP THROUGH SOUTHWEST IDAHO TONIGHT. GUSTY SOUTHWEST WINDS AHEAD OF THIS COLD FRONT WILL SHIFT TO NORTHWEST BEHIND THE FRONT AS IT MOVES THROUGH THE REGION. HOWEVER LOW AFTERNOON HUMIDITIES HAVE BEEN INCREASING AROUND SOUTHEAST OREGON AS THIS FRONT APPROACHED AND MOVED THROUGH THE REGION. THIS SAME TREND OF INCREASING HUMIDITIES WILL SPREAD INTO SOUTHWEST IDAHO THIS EVENING. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE OVER THE AREA WEDNESDAY BUT HUMIDITIES WILL BE HIGHER THAN TODAY. IDZ400>404-408-418-419-ORZ636-637-300400- /O.EXP.KBOI.FW.W.0013.000000T0000Z-060830T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 758 PM PDT TUE AUG 29 2006 /858 PM MDT TUE AUG 29 2006/ ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 28, 10:39 AM MDT, 4 hours 23 minutes earlier.
Area forecast discussion, Aug 28, 10:39 AM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
1039 AM MDT MON AUG 28 2006
.DISCUSSION...UPDATED FORECASTS AVAILABLE. MINOR ADJUSTMENTS TO
TEMPERATURES TODAY AS THERMAL AXIS WILL BE NEAR ORE-IDA BORDER
AROUND 6 PM. BOISE SOUNDINGS 00-12Z AND DESCENDING AIRCRAFT AT 5Z
INDICATE 13C OR WARMER TEMPERATURES AT 700 MB THIS AFTERNOON WHICH
SUPPORTS 96F OR WARMER AT BOISE. SOUTHEAST WINDS WILL PERSIST
ADDING A DOWNSLOPE FACTOR THROUGH THE IDAHO TREASURE VALLEY.
UPDATED TEMPERATURES ACCORDINGLY. THERMAL AXIS OVER S CENTRAL
IDAHO LATE TUESDAY MORNING FOR COOLER TEMPERATURES AND SW/W WINDS.
THEN COLD FRONT WITH W TO NW WINDS AND TIGHTER LI PACKING IN NAM40
PLACES COLD FRONT FROM AROUND RIGGINS TO BURNS OREGON AT 00Z/5 PM
PDT TUESDAY EVENING. BY 9 -10 PM CURRENT EXPECTATIONS ARE FOR THE
COLD FRONT BE FROM MCCALL TO ONTARIO-BOI TOWARDS FIELDS. BY 2 AM
THE FRONT SHOULD BE THROUGH TWIN FALLS. EXPECT 2-3 HOURS OF
NORTHWEST WINDS OF 15 TO LOCALLY 30 MPH WITH THE FRONT.
THUNDERSTORM POTENTIAL IS STILL ON THE NORTHERN FRINGE OF ZONES
INCLUDING NE BAKER COUNTY INTO ADAMS AND N VALLEY COUNTY DUE TO
LIMITED MOISTURE WHICH BOTH NAM12 AND GFS SHOW.
&&
.AVIATION...VFR CONDITIONS MOST AREAS UNDER CLEAR SKIES THROUGH
TUESDAY. MAIN AVIATION CONCERN WILL BE SMOKE FROM WILDFIRES.
VISIBLE SATELLITE FROM LATE LAST EVENING SHOWED SMOKE PLUMES OVER
AREAS OF THE CENTRAL MOUNTAINS OF IDAHO EAST OF THE LONG VALLEY AND
IN SOUTHEAST OREGON TO THE NORTHWEST OF KREO. CAN EXPECT AREAS OF 6
TO 10SM IN SMOKE OVER SOUTHEAST OREGON AND SOUTHWEST IDAHO WITH
SMOKE LAYERS TO AROUND 15000 FEET MSL. LATE NIGHT AND EARLY MORNING
VALLEY INVERSIONS WILL PRODUCE ISOLATED IFR CONDITIONS IN SMOKE
ESPECIALLY IN THE MOUNTAIN VALLEYS EAST OF KMYL.
&&
.PREV DISCUSSION...
SHORT TERM...UPPER RIDGE CONTINUES TO BUILD OVER THE FORECAST AREA
TODAY WITH CLEAR SKIES AND VERY WARM TEMPERATURES. TODAY IS
EXPECTED TO BE THE WARMEST DAY DURING THIS LATEST RUN OF HOT TEMPS
WITH READINGS TOPPING OUT IN THE MID TO UPPER 90S ACROSS THE
TREASURE VALLEY OF SOUTHWEST IDAHO AND EASTWARD INTO THE SNAKE RIVER
CANYONS. RIDGE AXIS MOVES EAST OF THE CWFA ON TUESDAY AS A VIGOROUS
TROF FROM THE EASTERN PACIFIC APPROACHES THE AREA. TEMPERATURES
AGAIN EXPECTED TO BE ON THE TOASTY SIDE BUT NOT QUITE AS WARM AS
MONDAY WITH THE CORE OF THE HEAT GETTING PUSHED TO OUR EAST. LOW
LEVEL EASTERLY WINDS EXPECTED TO INCREASE TODAY AHEAD OF THERMAL
FEATURE AND THIS SHOULD HELP RAISE HIGH TEMPERATURES EVEN MORE.
ALTHOUGH RECORDS WILL BE APPROACHED IN MANY AREAS...THEY ARE NOT
EXPECTED TO BE BROKEN.
LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...MODELS ARE CONSISTENT IN
MAINTAINING A PROGRESSIVE PATTERN...DRY ACROSS ALL OF OUR CWA WITH
THE EXCEPTION OF OUR NORTHERN EXTREMITIES. ONLY THE DGEX DIFFERS
SIGNIFICANTLY WITH A MUCH SLOWER DEEPER TROUGH CLOSING OFF A LOW
OVER SOUTHWEST IDAHO THURSDAY NIGHT. THIS APPEARS TO BE AN ANOMALY
AS THE OTHER AVAILABLE MODELS ARE QUITE CLOSE MOVING THE TROUGH IN
TUESDAY NIGHT AND OUT ON FRIDAY. THE GFS ENSEMBLES HAVE VERY LITTLE
SPREAD. THE BEST CHANCE OF PRECIPITATION STILL LOOKS LIKE TUESDAY
NIGHT AND WEDNESDAY MORNING ASSOCIATED WITH THE COLD FRONT.
TEMPERATURES WILL START OUT 10 DEGREES BELOW NORMAL WEDNESDAY AND
THURSDAY THEN RECOVER TO A LITTLE ABOVE NORMAL FOR SATURDAY AND
SUNDAY.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES
WITH AN APPROACHING COLD FRONT ALL SOUTHWEST IDAHO FIRE WEATHER
ZONES 400 401 402 403 404 408 418 419 BOISE AND PAYETTE
NATIONAL FORESTS...BOISE AND WESTERN TWIN FALLS BLM...OWYHEE
MOUNTAINS AND THE TREASURE VALLEY.
OR...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES WITH AN
APPROACHING COLD FRONT FIRE WEATHER ZONES 636 BURNS BLM AND 637
VALE BLM.
RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
HIGH HAINES INDICES FIRE WEATHER ZONES 636 BURNS BLM AND 637 VALE
BLM.
PLEASE SEE BOIRFWBOI AND BOIFWFBOI FOR THE LATEST FIRE WEATHER
INFORMATION.
&&
WEATHER.GOV/BOISE
DISCUSSION...VM
AVIATION.....JA
PREV SHORT TERM...GS
PREV LONG TERM....JTHazardous weather outlook, Aug 28, 7:01 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 701 AM MDT MON AUG 28 2006 IDZ011>016-028>030-ORZ062-291315- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- BAKER COUNTY- 601 AM PDT MON AUG 28 2006 /701 AM MDT MON AUG 28 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND NORTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG GUSTY WINDS AND LOW AFTERNOON HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ORZ061-063-064-291315- HARNEY COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 601 AM PDT MON AUG 28 2006 /701 AM MDT MON AUG 28 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THROUGH MIDNIGHT MDT /11 PM PDT/ FOR OREGON FIRE WEATHER ZONES 636 AND 637. A RIDGE OF HIGH PRESSURE WILL BRING A HOT AND UNSTABLE AIRMASS INTO EASTERN OREGON TODAY. THE COMBINATION OF HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY WILL BRING RED FLAG CONDITIONS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG GUSTY WINDS AND LOW AFTERNOON HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Idaho, 2006Red Flag Warnings in Oregon, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.